Ashley Judd explodes “misogynistic savages” that mock her physical appearance in the Warren campaign
Actress Ashley Judd has repulsed the “misogynistic savages” who insulted her physical appearance in a recent Elizabeth Warren campaign video, which showed that siege migraine forced her to stop exercising and led her to use Botox as a treatment.
In a campaign video for Democratic candidate Elizabeth Warren that was released on Tuesday showing Judd people who were donating, the actress was mocked and embarrassed for her “swollen” face with Twitter users accusing her of using too much Botox.
Judd, 51, admitted shortly thereafter that she received Botox as a treatment for siege migraine that she suffered for more than a year.
She also claimed that her recent weight gain was due to doctors’ orders to refrain from any exercise but mild walking, while writing “the patriarchy and everyone who participated” in an essay on Facebook.
Actress Ashley Judd speaks during an Elizabeth Warren campaign event in New Hampshire, after which she was confronted with intense recoil over her physical appearance and ‘swollen’ face
In an essay on Facebook, Judd admitted that she had 31 Botox injections every twelve weeks as a treatment for her siege of migraine that can sometimes last four months at a time
The Warren campaign video was released on Tuesday when the New Hampshire primary was underway and Judd can be seen calling on donors to continue talking about Warren and its policies.
The ‘Kiss the Girls’ star was immediately criticized for its physical appearance, with Twitter users responding to say that they were once ‘beautiful’ but now ‘swollen’.
“What did the once beautiful Ashley Judd do to himself?” Good sir, she’s swollen! “One user wrote while another said,” I’ve heard of plastic surgery, but this puffy-rubber operation is new to me. Yikes. ”
“What the real f – k happened to the face of Ashley Judd,” another shouted.
“OMG … @ Ashley Judd’s face looks like she used bee stings instead of botox and fillers. Or like someone who is allergic to nuts and chocolate but still couldn’t resist that Snickers bar, “the abuse continued.
Among the critics it turned out to be the ‘Superman’ actor Dean Cain who placed the writing of the video again: ‘I don’t know exactly what to say here … I certainly have nothing positive to say, so I’ll be silent’ .
Superman actor Dean Cain was one of those who seemed to mock Judd on Twitter
Judd responded to the criticism of her appearance on Thursday evening, and wrote an essay about the ‘misogynistic hullabaloo’ on Facebook and shared it on social media.
“Some of my considerations about the misogynistic hullabaloo that has been revolving around me recently,” she wrote on Twitter.
In her essay, Judd described the hateful messages as a “generous way to divert my political speech,” explaining the medical situation that caused her “swollen” appearance and admitting it was Botox.
“What I know is that I’ve been sick from siege migraine for more than a year and that migraine affects one in four households in the US. It is the third most common disease in the world, “she writes and adds that every 12 weeks she receives 31 injections of Botox for the condition.
“Have I had botox? It is a standard treatment for the condition that I am experiencing. My union insurance pays thirty-one injections every twelve weeks, “she admits.
‘Earlier this year my neurologist pain specialist forbade me anything but mild walking exercises. My last siege migraine lasted a debilitating four and a half months. Along with medication and the inevitable laziness that gathers around forced inertia, I have experienced some unpleasant weight gain. ”
She has previously spoken about critics of her appearance after an experience of changing her body on steroids, in a TED talk in which she claimed that both men and women are taking part in the patriarchy with their complaints about women not conforming to mainstream beauty standards.
Judd wrote a letter on Facebook explaining her current physical appearance and considering those who would criticize it as an ongoing part of patriarchy
Judd repeated these opinions in her Facebook essay and said that “the misogynistic savages of both sexes have come out” to deal with “women’s bashen.”
“What I know is that Twitter women have massacred me compared to my idealized weight gain before weight. My conventionally thin, athletic, “beautiful” AcroYoga body and slimmer face is only the flip side of the same patriarchal coin, “she continued.
“Those of you who talk about my feminine appearance, make judgments about my value and desirability, base your opinion on fully gender-normed standards. The good news for my empowerment is that I don’t take compliments more seriously than I do. ”
Judd already used steroids for a medical condition in 2012 and other users pointed out that the prescribed pills can cause swelling, as the actress seems to experience.
While Judd made clear what the swelling on Thursday actually caused, users of prescribed steroids had previously started sharing their own inspiring stories, as well as photos of themselves that looked swollen as a result of the medication.
The common prescription steroid ‘prednisone’ began to tremble alongside ‘Ashley Judd’ as more and more people participated in the inspiring movement.
“Ashley, I’m not a fan of @ewarren or the Democratic party, but I just want you to know you are beautiful. My son uses prednisone for autoimmune hepatitis and he had the same side effects. It’s temporary and those who say negative things are completely scum, ”read a response.
“So, disappointingly, #Prednisone is popular because people make comments about the appearance of Ashley Judd. I know that prednisone can certainly cause swelling, but I honestly don’t even see it on Ashley Judd. Her face looks far better than mine on my best day. “
“Everyone who mocks Ashley Judd now is wig waste … People like you are the reason why everyone felt comfortable bullying me like a disabled child who regularly took #prednisone to keep my chronic illness at bay,” said one steroid user.
“I saw that #prednison was trending and I am with Ashley Judd. I use 60 tablets a day, for my kidney disease and the side effects are so terrible. while my face is not swollen … but I am angry, anxious and sad all the time and I have a terrible rash, “another shared.
They also shared photos, a steroid user who said, “Three photos of me: the first is July 2014. The second is Prednisone prescribed after several months in June 2015. The third is October 2016, after he left Prednisone for ~ 9 months. I share this because Ashley Judd is not alone. I am not alone. You are not alone.’
According to Reuters, 2.5 million Americans take a prescription steroid, which is often used to treat inflammatory diseases such as arthritis. The drugs have side effects such as fluid retention, high blood pressure, thinning bones, and vision problems.
In 2017, Predisone was the 22nd most prescribed drug in America.